I look to you for advice and strength. I have posted off and on and asked questions that never seem to be answered. My fibromyalgia is flaring pretty bad right now. I have been put back on steroids, lyrica, vistaril, morphine, percocet, soms, plaquenil, imuran, Benlysta IV treatments, and quite a few more. The pain in all my joints is still bad. and having a flare-up with everything right now.
I am sorry for your loss of your puppys which become a part of your family. God bless and love and strengthen you.
How are you doing? What was the report from the doctor? I hope it was positive. I have just had to have a IV port put in my right upper chest. I am such a hard stick that the doctors recommended the IV port. It was painful for awhile, but with local numbing cream you don't even feel the needle. Hope this finds you well.
I have been taking the Benlysta IV treatment along with the plaquenil, Omega 3, Imuran, Vitamin D, depression/anxiety meds, Lasix, Kadian, percocet, Ambien, vistaril, mevacor, prednisone, mirapex, Maxalt,soma, singulair, asthma inhalers....I am like a walking pharmacy! Since I started the Benlysta I have had a reduction in my flare-ups. I have the side effects, but think that all the positive effects out weigh the negative side effects. I have had to undergo 10 spinal surgeries to fix herniated or buldging disks. If I can do anything to help just let me know.
I hope things get better for you. I am taking the Benlysta treatments, also. I had a hard time the first couple of months with the side effects, but now I'm feeling better. I am constantly on prednisone with all my many other medication. I am currently disabled due to 10 spinal surgeries, SLE Lupus, Fibromyalgia, Chronic Pain Syndrome, and the side effects from all the medication and Benlysta, and Manic Depression.
You all give me hope and the strength to perservere. My family doesn't understand about the disease....they think if I come off the medication I will be instantly better. Since I'm the single parent of two teenagers, I don't have anyone to understand what I'm going through.
Hi, I have just finished the 3 bi-weekly treatments.....lets just say that the first two were horrible on side effects. I did notice a lessening of pain, the side effects didn't last as long after the first two. I am feeling better than I have in a while...but as the weeks go by until my first monthly infusion I am starting to have an increase in the pain and joint swelling....and all the normal lupus side effects. I can't wait for the constant dose in my body so it can regulate the pain control....hopefully. Good luck!
Does anyone else have problems with doing any housework and it brings on cold sweats and a butterfly raised red rash on my face, that is tender and hot to the touch? With any exertion I seem to have a flare-up with the rash and feeling horrible. Any advice? The Lupus fog is horrible.
I have now started IV treatments of Benlysta.The first treatment made me really sick with a rash, nausea, migraine, and dizziness etc....for over a week. Now its about time for the second dose...hope and pray it gets better this time.View Thread
Thanks for your Reply!Hi, my my name is Jerri. I was diagnosed with Lupus after my 4th spinal surgery. It seems like my mind is constantly in a Lupus fog. I think I've had Lupus since about 2008. Its manifested themselves by swollen joints to the point that I couldn't bend my fingers, feet, hands, or make a fist, I had little reddish spots all over my legs, my face had the Lupus flare, all my Glands in my head and behind my ears were swollen, and I had a horrible headache and joint pain all over.By the time I made it in to the doctor the mysterious symptoms disappeared,but I was insistent he do a ANA test for Lupus. So we found out I had Lupus SLE and ever since I have been Dx'd with it I have had to have 6 more spinal surgeries and after each has been fused I have to have the hardware removed because my body starts attacking it. I see my Rheumatologist because of all the Lupus related diseases that have developed like fibromyalgia, SLE, Lupus arthritis, migraines, chronic fatigue syndrome,restless leg syndrome, reflux, peripheral nerve damage in my hands, asthma,and chronic depression. The disks in my back are constantly buldging or messing up.I get sick all the time. Currently I am on prednisone (the majority of the time), restasis for my eyes, Nortriptylin, restoril for sleep, lasix 40mg/80 mg, soma, plaquenil, singulair, topamax, azelastine HCI nose spray, klonopin, vistaril (pain meds make me itch really bad), lyrica, imuran, mirapex, sonata, trazadone, kadian, percocet, savella, proventil, and systane eye drops.Last spinal surgery was 3 wks ago and I am 38 yrs old and disabled from the surgeries and Lupus symptoms.This last surgery was 5 levels from S-2 up.I keep having problems with my stomach cramps/diahreah.I also keep getting the Lupus migraines,fever,and the rash all over my arms/legs, and Lupus butterfly rash (which stays on my face the majority of time). Sometimes the migraines are so bad that they break the blood vessels in my eyes an fill them with blood from the pressure. My eye specialist agrees that the meds and Lupus is starting to attack my eyes. Does anyone else have problems with horrible hot flashs all the time to the point where my shirt is wet and so is my face? I just don't know what to do anymore. Now they said my 14yr old daughter has a high ANA test and has been having joint pain have a tenative dx of fibro,but hope its just her weight and growing pains any advice? Sorry I hit you with a lot of information and questions. Also I have low vitamin D, and take Omega 3, Voltaren Gel for hand pain, super b complex, asmanex, Vitamin C, Triple Omega. These are some of the other pills I take also. I am still working on my masters degree via the computer at home, so I feel like I have accomlished something that will make my two kids proud of me. Its so easy to get down on yourself, I am so glad that I found this site. You all have helped me in ways you can't even imagine. Being a single parent with this disease is hard enough.....but my ex thinks he has to prepare my kids of my possible death at any time....NOW! This adds more stress on my kids, who I have to explain that its not possible any time soon...its in GODS hands, and giving me a flare-up in the process.... Sorry I unloaded on everyone. P.S. My doctor is currently scheduling me to start the Benlysta treatments..,.and I pray they work so I can come off of the steroids....its scary when, on the first page, it lists death may be caused by this medicine....but they don't know for sure. Please keep me in your prayers.View Thread